# SDR AWXA200100473

- Difficulty date: September 1, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 49,684 hours, 21,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603
- Condition: Gouged
- Location: #2 Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - C7 CK - "C" - #2 CARGO DOOR INNER SKIN GOUGED ON AFT LOWER SIDE 10.5" FROM AFT EDGE AND 3.2" UP FROM LOWER EDGE, BEYOND SRM LIMITS.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW B757 SRM 51-70-13, FIG 1, PG 1&2.
